MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PR

Medline Industries, LP MEDLINE; DBD-OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PR
Catalog Number MDT24SUPRAEXO
Medical Device Problem Codes Failure to Align (2522); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three of the air valves are sticking straight up out of the mattress and when the patient is placed on the mattress, the air is leaking out of it.She said the valves are supposed to be underneath, but they are positioned wrong.
 
Additional Manufacturer Narrative
The customer stated that three of the air valves are sticking straight up out of the mattress, the air is leaking out of it when the patient is placed on the mattress, and the valves are supposed to be underneath but are positioned wrong.There was no reported death or serious injury associated with this event.The customer was contacted and requested to provide additional information; a sample and/or photo was requested, as well as the lot number, however, the customer was unable to provide a sample, photo, and lot information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications; sample was required to determine cause, and in the event additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50525193
Report Number1417592-2026-28540
Device Sequence Number15993303
Product Code FNM
UDI-Device Identifier10080196372201
UDI-Public10080196372201
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRAEXO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown